# SDR SWAA2023050524380

- Difficulty date: April 6, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 50,468 hours, 25,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHT BATTERY PACKS INOP<[01] REMOVED AND REPLACED BATTERY PACK AT LOCATIONS M01674 & M01669 I/A/W BOEING AMM 33-51-06-960-805; OPS CHECKS NORMAL;[02] VERIFIED BATTERY PACK REPLACED.
